# SDR SIMA201912021001

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 34,358 hours, 29,475 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AT 1000' AGL AFTER SELECTING CLIMB POWER #2 BLEED LEAK ILLUMINATED DECLARED EMERGENCY AND RETURNED TO KALO-C/A-REMOVED AND REPLACED BLEED DUCT O-RINGS AT JOINTS 14,18,20 IAW EMB 140 AMM 36-11-10.  GROUND RAN AIRCRAFT, NO LEAKS NOTED AND NO BLEED LEAK MESSAGES POSTED.
